# SDR SWAA2022090633059

- Difficulty date: July 23, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 BETWEEN S-3L AND S-3R WL 308.5 AT VERTICAL STABILIZER 2022-409878 / [01] REPLACED ANGLE AND FASTENER LOCATED AT BS 1016 BETWEEN S-3L AND S-3R WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 176A3101 REV -: SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED ANGLE AND FASTENER LOCATED AT BS 1016 BETWEEN S-3L AND S-3R WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 176A3101 REV -: SEE INDIVIDUAL SING OFFS BELOW. COMPLETED RII
